It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Depression Board Index
Board Index > Depression | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 23 for lexapro twitching. (0.012 seconds)


Generic Lexapro
Jun 1, 2012
... I used to take Lexapro. Twice before, once for a year, once for 3 years. Was off meds for the past 3 years, and just started taking the generic lexapro. Side affects seem similar to what I experienced on regular lexapro, maybe less severe even....but also some different ones. I've noticed some back pain more than usual. I'm not sure if it's the meds! The other side affects... (1 replies)
Lexapro and RLS?
Jun 23, 2008
... Hello All. I have been on Lexapro for nearly 2 years. I few months ago I increased my dosage from 10 to 15 mg. Coincidentally I have been having occasional twitching and "hot feet" when I go to bed. This is very distressing! Anyone have a similar problem? ... (5 replies)
Lexapro ???
Aug 23, 2006
... If you're referring to the twitching when you say "electric shock sensation," then that is not from Lexapro, that is from starting Wellbutrin. I get that too. ... (7 replies)

... I took efexcor for nearly six months when I noticed more than twiching, I haddown right muscle jerking and seizure like episodes. That was 4 years ago. I quit all meds till about 6 weeks ago and tried lexapro......bad choice same thing started all over....So fo now I can not take any meds. (6 replies)
... I have been on lexapro about a month. I notice some muscle twitching at night,but no other time of day. They are very mild, but my whole leg will jump sometimes or my foot. This is very minumum and doesn't happen everyday. ... (6 replies)
... Good for you. You don't have to worry about the future, either, of these pills pooping out or your conditon worsening due to drug tolerance! It goes away after a few weeks because the chemicals over-power the brain, so it gets used to the chemical pressence. THe brain has a way of adapting. But the battle isn't over because slowly but surely, the brain will develop... (9 replies)
... Weeks later I am trying Lexapro 10mg tabs. ... (9 replies)
Lexapro HELL
Jan 26, 2004
... Soul, Thanks for the response, when you say twitching, do you mean like restless leg syndrome twitching? I noticed that also... (5 replies)
... Some of the AD meds can cause short term memory loss. The only leg thing I've ever had, was cramping in both legs when I was on Lexapro. (6 replies)
TWITCHING
Sep 29, 2003
... I tried lexapro in June for like 6 days and had HORRIBLE NASTY side effects....one of them was incessant muscle twitching and jerks, mostly in my legs, but sometimes in my abs or arms too........the weird thing is that it never went away.... ... (3 replies)
... hey i switched from lexapro to zoloft a couple of weeks ago and i could only take it for 4 days i thought i was going out of my mind. i too had the muscle twitches. ... (3 replies)
... Yes, medications DO work for many people.. I'm 23 now and have been on and off (but mostly on) meds since I was 16. For a while I kept switching around b/c each drug I tried was either not effective enough, or I didn't like the side effects. Eventually, a few years ago, I tried Wellbutrin. And it was literally like a miracle. I went from the deepest depths of despair... (6 replies)
Self loathing
May 27, 2006
... My psychiatrist just added Wellbutrin XL to my Lexapro that i'd been already taking. ... (3 replies)
... Hi everyone! I am off Lexapro for about 2 weeks now after weaning for about a month. I am determined to try to live my life with AD's. ... (426 replies)
... Fourth, from one "lifer" to another maybe "lifer", welcome back aboard. My life is sssoooo much better with LEXAPRO and I hope yours is more better soon. More better? ... (34 replies)
... lol hehehe....it started about a year ago, when I took lexapro for about a week...I HATED it, and then a few months later went on Zoloft...but the twitching NEVER stopped in between medications! I dunno! I hope it stops when I eventually go off Zoloft...Supposedly though, there are supplements to stop the twitching.. ... (10 replies)
... I also think I've read that others have had visual probs from lexapro. I also have the twitching when going to sleep on vivactil which I'm currently on. This is all pretty new to me, although I've been on AD's for almost 7 years. ... (31 replies)
... If 4 weeks ago you were GOOD TO GO and then you added Lexapro and now funky stuff is happening, that means it is most likely the Lexapro. ... (31 replies)
... i have been taking Lexapro for 2 weeks and 2 days now and im not sure if i am feeling any side effects? ... (31 replies)
... When I tried lexapro (for a week)...I felt oddly stimulated all day (in an unwanted way), along with all sorts of awful, awful side effects (twitching, head "shocks", nausea, weight loss (didn't need to lose any), worsened insomnia and panic attacks, tingling in my chest, needing xanax to counteract the side effects,and a generalized feeling of weirdness...My husband and I had... (34 replies)




Pages: 1

All times are GMT -7. The time now is 02:21 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!